# SDR AWXA200600558

- Difficulty date: March 3, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65516989
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C 16 CHECK DISCOVERED 2 CRACKS, .75 INCHES, IN STRINGER CHANNEL SPLICE AT BS 907 STR 4L.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER CHANNEL SPLICE AT BS 907, STR 4L IAW BOEING 737-300 SRM 51-40-02-0G.
